Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Fourier transform of an unbounded spectral distribution


Author: Brian Kritt
Journal: Proc. Amer. Math. Soc. 35 (1972), 74-80
MSC: Primary 47B40
DOI: https://doi.org/10.1090/S0002-9939-1972-0296731-X
MathSciNet review: 0296731
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Fourier transform of an unbounded spectral distribution is studied: An explicit integral representation is obtained; connections are drawn to the associated generalized scalar operator. It is proved that every generalized pseudo-hermitian operator is the infinitesimal generator of a temperate $ {C_0}$ group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B40

Retrieve articles in all journals with MSC: 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296731-X
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society